# SDR ABXA050289

- Difficulty date: November 21, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 59,989 hours, 26,773 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW WOULD NOT OPEN.  LUBRICATED CAPTAIN'S CLEARVIEW WINDOW ASSEMBLY IAW DC-8 MM 56-00-00.  OPS CHECKED GOOD.
